MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/LEFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/LEFT; PLATE, FIXATION, BONE
Model Number 02.124.413
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not distributed in the united states, but is similar to device marketed in the usa.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot part: 02.124.413.Lot: l695264.Manufacturing site: (b)(4).Release to warehouse date: 15.December 2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a removal of the variable angle (va) condylar plate for a distal femur replacement due to non-union of a periprosthetic distal femur fracture.During the removal procedure, the distal third of femur was resected and surgeon removed plate connected to the resected bone.It was also discovered during the case that one 4.5 cortex screw was broken.It is unknown if there was a patient consequence.Concomitant devices reported: unknown screw cortex (part# unknown, lot# unknown, quantity# 1), unknown screw-trauma (part# unknown, lot# unknown, quantity# 1).This report is for one (1) 4.5mm va-lcp curved condylar plate/12 hole/266mm/left this is report 1 of 3 for (b)(4).(b)(4) will capture the post-op event where the patient underwent a removal procedure due to non-union of a periprosthetic distal femur fracture, (b)(4) will capture the intra-op event where the surgeon performed a resection to remove the the va-lcp plate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9883741
Report Number2939274-2020-01537
Device Sequence Number2793964
Product Code HRS
UDI-Device Identifier10886982042873
UDI-Public(01)10886982042873
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.124.413
Device Catalogue Number02.124.413
Device Lot NumberL695264
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2020
Supplement Date Received by Manufacturer03/28/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date04/20/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: CORTEX; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight54